# SDR MASA200400014

- Difficulty date: January 7, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 6,422 hours, 6,086 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH NR 2721 HAD THE GALLEY SERVICE DOOR DIFFICULT TO CLOSE. MECHANIC LUBED THE DOOR ROLLERS AND DOOR OPERATED NORMALLY.    NO PARTS USED
